Japanese Journal of Mathematics

, Volume 3, Issue 1, pp 1–17

Invariant or quasi-invariant probability measures for infinite dimensional groups

Part I: Non-ergodicity of Euler hydrodynamic
Special Feature: The 3rd Takagi Lectures

DOI: 10.1007/s11537-008-0751-6

Cite this article as:
Malliavin, P. Jpn. J. Math. (2008) 3: 1. doi:10.1007/s11537-008-0751-6
  • 68 Downloads

Abstract

Deterministic Euler flow on a torus cannot leave invariant any probability measure.

To the Japanese Mathematical Community, with my admiration and my warmest friendship.

Keywords and phrases

group of diffeomorphisms Malliavin calculus random unitary operator existence of Euler flow 

Mathematics subject classification (2000)

37K65 60H07 60H25 76B03 

Copyright information

© The Mathematical Society of Japan and Springer Japan 2008

Authors and Affiliations

  1. 1.ParisFrance

Personalised recommendations